RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 3, Issue 2  


About filtering problem of diffusion processes
E. M. Asadullin, F. S. Nasyrov
3
About the Camassa–Holm equation with a self-consistent source
I. I. Baltaeva, G. U. Urazboev
10
On necessary conditions for existence of periodic solutions in a dynamic system with discontinuous nonlinearity and an external periodic influence
V. V. Yevstafyeva
20
Stability of basis property of a type of problems on eigenvalues with nonlocal perturbation of boundary conditions
N. S. Imanbaev, M. A. Sadybekov
28
Inverse problem for forward-backward parabolic equation with generalized conjugation conditions
I. A. Kaliev, M. F. Mugafarov, O. V. Fattahova
34
The convergence domain for series of exponential monomials
O. A. Krivosheyeva
43
Integrals of exponential functions with respect to Radon measure
S. G. Merzlyakov
57
Explicit solution of the Cauchy problem to the equation for groundwater motion with a free surface
Kh. G. Umarov
81
Nonisomorphic Lie algebras admitted by gasdynamic models
S. V. Khabirov
87
Commuting differential operators in two-dimension
A. B. Shabat, Z. S. Elkanova
91
In memory of Elita Aleksandrovna Mukhacheva
108
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019